# SDR SWAA002123

- Difficulty date: October 24, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 66,147 hours, 73,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SERVICE DOOR FWD GIRT BAR BRACKET LOOSE ON FLOOR.  SECURED BRACKET PER MM.
